# SDR SWIA202162450

- Difficulty date: September 3, 2021
- Submitted: November 9, 2021
- Operation: Air carrier
- Aircraft: N614SK
- Make and model: Cndair CL600*
- Aircraft serial: 10051
- Aircraft time: 44,105 hours, 32,227 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EVIDENCE OF CORROSION EXIST ON INTERCOSTAL @STRGR 27(LEFT) BETWEEN @FS349.00 & FS364.00     (C-CHECK RO 11/5/2021)    INSTALLED NEW INTERCOSTAL P/N SH670-32075-3 AT STGR 27L BETWEEN FS 349.00 AND FS 364.00 REF. CRJ700 SRM 51-42-06-001-001-A01 AND SRM 51-42-21-001-001-A01. AND DWG SH670-32050 REV -J PRESSURE CHECK GOOD. COMPLIED WITH 51-900-1002-SKY
